# SDR RAIA960155

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 7000700951
- Condition: Malfunctioned
- Location: Lt Av Rack
- Part time: 9,297 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT NR 7003 - CAPTAIN VERTICAL SPEED INDICATOR INTERMITTENTLY DISPLAYS THE BOOT UP SCREEN.  MAINTENANCE RERACKED NR 1 AIR DATA COMPUTER, OPERATIONAL CHECK GOOD.  (M)
